# SDR ASOA20150625032

- Difficulty date: June 25, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 34,133 hours, 26,149 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 1143
- Condition: Faulty
- Location: Brakes
- Part time: 34,133 hours, 26,149 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BRAKE DEGRADED MESSAGE ON EICAS DURING LANDING FOLLOWED BY LT OTBD AND INBD OVERHEAT.  A REDUCED EFFECTIVENESS OF BRAKING ON LANDING ROLL ALONG WITH ASSYMETRICAL BRAKING NOTED.  MAINTENANCE R & R THE INBD BRAKE CONTROL VALVE WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
